# SDR ZW0A0207604

- Difficulty date: July 3, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N980TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53630
- Aircraft time: 7,404 hours, 4,011 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FORWARD BULKHEAD SUPPORT ANGLE WAS DAMAGED AT STA 110, RBL 2.  REPAIRED PER ARA 18260.
